| Catalog Number |
0113115 |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, during a procedure the sorbafix enhanced device was failed to penetrate tissue, resulting in detachment and difficulty to fire.Reportedly, none of the fasteners got fixated.During the diaphragmatic repair procedure, the staples were dislodged and they were removed from the patient body.The procedure was completed by hand-suture.There was no patient harm or injury.
Additional Manufacturer Narrative
As reported, during a procedure the sorbafix enhanced device was failed to penetrate tissue, resulting in detachment and difficulty to fire.Based on the information available and without having the sample to evaluate, no conclusions can be made.A review of the manufacturing records was performed and found that the lot was manufactured to the specification.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.